# SDR SWIA200921908

- Difficulty date: June 25, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 26,560 hours, 24,548 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTING INOP AFT OF ROW 8.  (FLT 4473)  RESECURED CONNECTION.
